# SDR SWAA084832

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 12,106 hours, 6,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LENS CRACKED AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT LENS PER MM.
